# SDR FDEA2020062311177

- Difficulty date: June 11, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AT R3 PLUG DOOR NR 1 STOP BEAM FOUND CRACKED AT AFT.  CABIN AT R3 PLUG DOOR, CRACKED NR 1 STOP BEAM REMOVED AND REPLACED AS PER SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
